RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, Issue 3, Pages 64–74 (Mi vuu283)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Independence of interpolation error estimates by fourth-degree polynomials on angles in a triangle

N. V. Latypova

Department of Mathematical Analysis, Udmurt State University, Izhevsk, Russia

Abstract: The paper considers two methods of Birkhoff-type triangle-based interpolation of two-variable function by fourth-degree polynomials for the finite element method. The error estimates for the given elements depend only on the decomposition diameter, and do not depend on triangulation angles. We show that the estimates obtained are unimprovable.

Keywords: error of interpolation, piecewise polynomial function, triangulation, finite element method.

Full text: PDF file (156 kB)
References: PDF file   HTML file
UDC: 517.518
MSC: 41A05
Received: 25.02.2011

Citation: N. V. Latypova, “Independence of interpolation error estimates by fourth-degree polynomials on angles in a triangle”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, no. 3, 64–74

Citation in format AMSBIB
\Bibitem{Lat11}
\by N.~V.~Latypova
\paper Independence of interpolation error estimates by fourth-degree polynomials on angles in a~triangle
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2011
\issue 3
\pages 64--74
\mathnet{http://mi.mathnet.ru/vuu283}


Linking options:
  • http://mi.mathnet.ru/eng/vuu283
  • http://mi.mathnet.ru/eng/vuu/y2011/i3/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Latypova, “Nezavisimost otsenok pogreshnosti interpolyatsii mnogochlenami pyatoi stepeni ot uglov treugolnika”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 3, 53–64  mathnet
    2. N. V. Latypova, “Pogreshnost interpolyatsii mnogochlenami shestoi stepeni na treugolnike”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 4, 79–87  mathnet
    3. V. S. Bazhenov, N. V. Latypova, “Nezavisimost otsenok pogreshnosti interpolyatsii mnogochlenami stepeni $2k+1$ ot uglov treugolnika”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:2 (2016), 160–168  mathnet  crossref  mathscinet  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:125
    Full text:56
    References:12
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020